de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Taylor Instabilities in Relativistic Stars

Schutz, B. F. (1970). Taylor Instabilities in Relativistic Stars. Astrophysical Journal, 161, 1173-1176. doi:10.1086/150620.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1090-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1094-F
Genre: Journal Article

Files

show Files
hide Files
:
60509.pdf (Publisher version), 428KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schutz, Bernard F.1, 2, Author              
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              
2External Organizations, California Institute of Technology, escidoc:persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1970-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 60509
DOI: 10.1086/150620
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Astrophysical Journal
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 161 Sequence Number: - Start / End Page: 1173 - 1176 Identifier: ISSN: 0004-637x